I have been on birth control for about 5 months now. I am very good about taking my pills. I have never skipped a day, and I take them around the same time each day. I chose to take them at 12 each day, and I usually take them right at 12, or sometimes a little before but never later than 1. On my second week of pills, I had sex with my boyfriend and he finished inside me. I freaked out because I don't let him do this normally, and got plan B. I know, I know, it's awful to do this on Birth Control, but I was on the antibiotic Cefprozil the week before, so I got nervous. I am now on my inactive pill week. I normally start on this day each month, but I haven't started today. Is it normal to be late? Did my Cefprozil have me at risk for possible pregnancy? I took the plan B the very next day after sex. also, I really haven't had any side effects. Should I be worried?
An old thread, but I'll reply in case anyone else finds it useful.
It is normal to get all sorts of hormonal symptoms for a couple of weeks after using Plan B. It is a huge dose of hormone for your body to handle/process, & should only be used in total emergency.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get irregular bleeding, which may even be heavy, or could be just a brown discharge or spotting.
You may feel very hormonal for a couple of weeks after using Plan B. It's a massive dose of hormone for your body to take, & therefore it should be used as little as possible. You may experience side effects such as sore breasts, bleeding, back ache, cramping, bloating, mood swings, depression etc.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Oct 2014 • 1 answer
Posted 12 Dec 2015 • 1 answer
Posted 26 Jan 2016 • 1 answer
Posted 10 Feb 2016 • 0 answers
Posted 26 May 2016 • 2 answers